MathSciNet Relay Station
MathSciNet bibliographic data
MR2778678 47H08 (47H10 47J25)
Takahashi, Wataru; Yao, Jen-Chih; Kocourek, Pavel Weak and strong convergence theorems for generalized hybrid nonself-mappings in Hilbert spaces. J. Nonlinear Convex Anal. 11 (2010), no. 3, 567–586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement